# SDR USAA040483

- Difficulty date: August 5, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHIM AND ANGLE CORRODED PLUS 1 INCH BY 20 INCH AREA, BL 0 FROM BS 927-947.  FABRICATED NEW ANGLE AND SHIM, ASSEMBLED AND INSTALLED PER SRM 653-60-51, 51-10-1.  (M)
